# SDR AC2A086763

- Difficulty date: May 24, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 1,397 hours
- Engine: Allsn 250C40B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 222380020001
- Part serial: 0132R
- Condition: Galled
- Location: Nr 1 Hyd Sys
- Part time: 1,397 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC MODULE FILTER HOUSING THREADS GALLED ON THE RETURN SIDE. REPLACED HYDRAULIC MODULE ASSEMBLY.
